# SDR CA111117026

- Difficulty date: October 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,952 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Control Box
- Part number: A213796
- Condition: Faulted
- Location: Prop Sync
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, IT WAS NOTED THE PROPELLERS WOULD NOT SYNCHRONIZE, THE PROPS WHERE SYNCHRONIZED MANUALLY AND THE FLIGHT CONTINUED WITHOUT COMPLICATIONS.  MAINTENANCE FOUND A FAULTY PROPELLER SYNC CONTROL BOX, IT WAS R & R, THE SYSTEM GROUND FUNCTION CHECKED SERVICEABLE.
